Efficient satellite orbit modelling using pseudo-stochastic parameters

Beutler, Gerhard; Jäggi, Adrian; Hugentobler, Urs; Mervart, Leos (2006). Efficient satellite orbit modelling using pseudo-stochastic parameters. Journal of geodesy, 80(7), pp. 353-372. Berlin: Springer-Verlag 10.1007/s00190-006-0072-6

[img]
Preview
Text
190_2006_Article_72.pdf - Published Version
Available under License Publisher holds Copyright.

Download (326kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Astronomy

UniBE Contributor:

Beutler, Gerhard and Jäggi, Adrian

ISSN:

0949-7714

Publisher:

Springer-Verlag

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:51

Last Modified:

26 Jun 2018 13:50

Publisher DOI:

10.1007/s00190-006-0072-6

Web of Science ID:

000241138700002

BORIS DOI:

10.7892/boris.21406

URI:

https://boris.unibe.ch/id/eprint/21406 (FactScience: 6508)

Actions (login required)

Edit item Edit item
Provide Feedback